# SDR SIMA20191103002

- Difficulty date: November 3, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 34,813 hours, 32,182 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FWD FLASH LIGHT INOP-C/A-FLIGHT CREW PLACARDED PER MEL2553 AUTH110094C MOC 135181. REMOVED AND REPLACED F/A FORWARD FLASH LIGHT ASSEMBLY AS PER EMER.EQUIP.LIST[EEL].OPC. GOOD.MEL RESTORED.
